# SDR AALA20071330

- Difficulty date: July 18, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30883
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT LIGHT AT SEAT ROW 22D INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AND CONNECTOR FOR SEAT ROW 22D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
